IJPAM: Volume 100, No. 4 (2015)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We introduce several notions associated to a rank spanned vector bundles on , , a smooth curve. We divide them according to the discrete invariants of the dependency locus of general sections of . In one case (, with ) we get a complete classification. In many other cases our definitions should at least give strong necessary conditions for the numerical data associated to and .
Received: December 7, 2014
AMS Subject Classification: 14J60, 14M20
Key Words and Phrases: spanned vector bundle
Download paper from here.
DOI: 10.12732/ijpam.v100i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 455 - 459
%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.